# SDR DXTA2012031904923

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 4,514 hours, 2,908 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 67421602000
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  A SHORT TIME LATER WE GOT THE AMBER "WOW MISCOMPRE" CAS MESSAGE. ALL CBS ARE SET.
